# SDR SWAA2013080618871

- Difficulty date: August 1, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 36,011 hours, 20,898 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LE PANEL 621VB CORNER CRACKED & DELAMINATED.  REPAIRED PANEL IAW SRM.
